# SDR FDEA202303210477

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AGA71704
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT AFT CARGO FLOOR BEAM WEB STATION 1841 RIGHT HAND   SIDE (REPLACED WEB P/N AGA7170-4 BY FABRICATION) EXISTING REPAIR AT AFT CARGO FLOOR BEAM WEB STATION 1841 RIGHT HAND SIDE EVALUATED   AND FOUND CRACKED WEB AT STATION 1841 RIGHT HAND SIDE. CRACKED WEB X= -46 REMOVED   AND REPLACED WITH FABRICATED WEB IN ACCORDANCE WITH SRM 51-31-01-0G AND DOUGLAS   DRAWING AGA 7170 REV T. EO 1-5100-7-5001B7 PT1. TITLE: STRUCTURES - REPAIR CATALOG -   MD11-REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
